| Model Number |
SC-8352-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri; upn: m365sc12320; model: sc-1232; serial: (b)(4); batch: 510956.
Event or Problem Description
It was reported that the patient experienced inadequate stimulation due to lead migration.All components were explanted and will not be returned per hospital policy.